Yumei, Ma (2003) e-isometric approximation problem. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 19 (2). pp. 205-213. ISSN 0866-0174
|
Text
amapn19_15.pdf Download (124kB) | Preview |
Abstract
In this paper, we study some derived and integrated basic sets of polynomials of several complex variables in complete Reinhardt domains and in hyperelliptical regions under some generalized differential and integral operators. Our new results extend and improve a lot of known works.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Isometric operator, e-isometry |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 30 Jan 2024 12:11 |
Last Modified: | 30 Jan 2024 12:11 |
URI: | http://real.mtak.hu/id/eprint/186699 |
Actions (login required)
![]() |
Edit Item |